MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC DELTEC PROPORT PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD, INC DELTEC PROPORT PORTS; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 21-4155-24
Medical Device Problem Codes Decoupling (1145); Connection Problem (2900)
Health Effect - Clinical Codes Extravasation (1842); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon administration of the chemotherapy, filtration and extravasation (damage to the tissue) occurred.The operator suspected that there was a structural failure form the base of the reservoir (easily decouples).The operator stopped using the catheters, and peripheral routes were administered in order to deliver the remaining volume of treatment.The previous catheters were left in place however.No further complications were reported in relation to this event.

Brand Name
DELTEC PROPORT PORTS
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9728783
Report Number3012307300-2020-01424
Device Sequence Number14081623
Product Code LJT
UDI-Device Identifier10610586012594
UDI-Public10610586012594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model Number21-4155-24
Device Catalogue Number21-4155-24
Device Lot Number3736572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;